# SDR UALA2010121304549

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 84,772 hours, 13,576 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 263
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT BOOM MIC NOT WORKING. REPLACED AUDIO SELECTOR PANEL, OPS CHECKS OKAY.
